# SDR 98ZZZM296

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

FLT 758 - DURING CLIMB-OUT, LOST PRESSURIZATION, AFTER DUMPING FUEL RETURNED TO KMIA, LANDED WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED FOR OPEN DOORS AND COMPARTMENTS, NONE FOUND, DOOR SEAL INSPECTED FOUND NORMAL.  ACCOMPLISHED GROUND PRESSURIZATION CHECK, NORMAL, NO LEAKS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
